Aa
A
A
Close
Avatar universal
Burning Hands and Feet
Anyone out there have burning hand and palms?  Also to go along with it burning bottoms of feet and toes?  My hands turn bright red and splotchy until I lift them above my head then they turn the normal color.  I do get relief if i go out doors and it is cold...... doctors perscribed me 20mg of celexa.... 2.5 weeks have passed no improvement... also .5mg of klonopin to take before bed time....

Any suggestions??????
Cancel
3 Answers
Page 1 of 1
Avatar universal
You need to have bloodwork done to rule out the conditions that cause this like Raynauds, Lupus and several other conditions.  This doesn't sound at all like anxiety.  It takes 4-6 weeks for your medication to reach a full therapeutic level and it's at this time one sees improvement.  But I doubt you will because this doesn't sound like anxiety to me at all.  Did they run any tests on you?  I'm not trying to scare you but it sounds like your doctor just blew this off as anxiety when there's a big possibility that it isn't.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Both of the drugs you are taking can cause parathesia - it can be localized or over huge areas of the body

Anxiety tends to be limited to brief periods - drug induced can go for hours or months

I would consider medication reactions before Raynauds of Lupus - these have other diagnositc criteria than simple parasthesia
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I was not sure this post thing would work so I was a little vague on my initial post......  here is a little more background... my homepathic put me on St Johns Wort back in the end of October, just needed something to get the edge off, work related stress!  Anyways.. about 2 weeks into taking the SJW I noticed my feet burned a little then my hands did as well.  The burning got worse over time and then I noticed my hands were red and splotchy until lifted over my head.  Also while taking SJW I tanned in a tanning bed every day... did not know i was not supposed to be in sun.... anyways... I quit taking SJW, thinking my symtpoms would go away.. which they did not after 3 weeks.  That is when i went to GP and was perscribed the Celexa and Kolopin.....so here I am 2.5 weeks later and still have the burning in both hands and feet and redness in hands.  

I did also go back to my homepathic and her tests showed central nervous and anxiety..... both could go hand in hand... but the burning really hurts!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
517872 tn?1506854164
Blank
senseanonymous Happy Thanksgiving ❣️ to all Comment
20 hrs ago
20798885 tn?1511407669
Blank
aimiefarzana joined this community
Welcome them!
Nov 22
937868 tn?1379188559
Blank
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
370181 tn?1428180348
Blank
Arlington, WA
Avatar universal
Blank
973741 tn?1342346373
Blank
675718 tn?1449992146
Blank
El Paso, TX
Anxiety Community Resources
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
370181 tn?1428180348
Blank
Arlington, WA
Avatar universal
Blank
973741 tn?1342346373
Blank
675718 tn?1449992146
Blank
El Paso, TX